Symplectic Spreads

S. Ball, John Bamberg, M. Lavrauw, Tim Penttila

    Research output: Contribution to journalArticle

    9 Citations (Scopus)


    We construct an infinite family of symplectic spreads in spaces of odd rank and characteristic.
    Original languageEnglish
    Pages (from-to)9-14
    JournalDesigns Codes and Cryptography
    Issue number1-3
    Publication statusPublished - 2004

    Fingerprint Dive into the research topics of 'Symplectic Spreads'. Together they form a unique fingerprint.

  • Cite this